Aa
A
A
Close
459164 tn?1206367443
Diovan and Cellulitis
Hi to everyone.

Hope a dermatologist, doctor or anyone can help me with my question.

Does Diovan cause cellulitis? or does it make it worst when you already have it?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi,

there is no such information which conclusively states that valsartan may cause cellulitis or increase its intensity or duration.

Have you taken valsartan and also have a concurrent skin infection?

If yes, have you talked to your doctor about it and taken any medication for it?

Please keep us posted and let us know if you have any other queries.

Best regards
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
459164 tn?1206367443
Hi, Thanks for the response, i surely appreciate it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,

you are welcome, i am glad to be of help.

just as a question, your nick seems to suggest you are a RN? correct me if i am wrong in assuming this.

let us know if you have any other queries.

best regards
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
4851940 tn?1385441629
Blank
United Kingdom
Avatar universal
Blank
Oslo, Norway